# SDR AALA201604309001

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 48,023 hours, 27,376 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4574
- Condition: Defective
- Location: E&E Bay
- Part time: 42,328 hours, 22,211 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DESCENDING THROUGH 12000 LOUD HOWLING NOISE STOPPED, FOLLOWED BY CLASS 1 ECAM VENT BLOW FAULT.  FLIGHT CREW FOLLOWED ECAM ACTIONS, VENT OVERRIDE OFF.  THIS WAS FOLLOWED BY ELEC SMELL IN COCKPIT & FWD CABIN.  REPLACED THE AVIONICS BLOWER FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51.
